# SDR SWAA2024011633671

- Difficulty date: December 19, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221CF LOWER SURFACE HAS AREAS OF DELAMINATION.<[01] REPAIRED FWD FLOOR PANEL 221CF LOWER SURFACE DELAMINATION IAW SRM 53-00-50-2R-1.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
